# SDR RAIA201201030001

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 18,419 hours, 17,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED AND FOUND THE DOOR WAS BINDING ON THE MAIN DOOR LT SIDE PANEL.  PANEL WAS LOOSE AND MISSING HARDWARE.  MAINTENANCE RE-SECURED THE PANEL AND INSTALLED HARDWARE AS REQUIRED.  DOOR OPS CHECKED GOOD.
